5% OFF on Most Orders Over $25! Use Code: SAVE5 | Exclusions Apply - Expires on 2.24.19
Click to Order By Phone

Ibuprofen Pain Reliever by Sunmark

By McKesson

Availability: In stock

Fast Shipping! Secure Shopping Easy Returns
Item# Description Size Price
49348070610

200mg 100 Coated Tablets per Bottle

Bottle

$6.31

$4.85

Customers Also Bought

Description

Details

The Sunmark Ibuprofen Pain Reliever 100 Coated 200mg Tablets is the medication you can take at home or wherever needed to help relieve pain that is caused due to headaches, body aches, fever, toothaches, back pain, and menstrual cramps just to name a few. The pain reliever is offered in a pill format, this format helps it be sustainable while being transported in a purse or bag; the pills will not break in the container but can be split in half with the help of devices such as the Medline Plastic Pill Splitter in order to lower the dosage amount.

The Sunmark 200mg Pain Reliever and Fever Reducer Ibuprofen Pills are made for oral consumption, there are other options such as a liquid form for those who may have a hard time swallowing. Such an option would be the Mckesson GeriCare Liquid Pain Relief Medicine. The 200 Milligram dosage is a decent dosage level of medication for most people, this amount of medication is used to steadily decrease inflammation that causes the pains you are experiencing. If pain does continue, you are still within a low dosage to continue use as recommended by the instructions on the bottle to help continue the relief of pain.

Packaged in a child-lock bottle, the Sunmark Ibuprofen Tablets prevents children from opening the bottle and consuming the pills which can cause severe damage to smaller livers or kidneys as they are not able to process such amounts of Acetaminophen. The unflavored coating of the tablet does not leave a lingering taste in your mouth, it is coated with a non-flavored easy to swallow film to make consumption easier. The pill can also be crushed if needed with the use of a pill crusher such as the Carex Ultra Pill Crusher.

Product Features and Benefits

  • In Pill Format
  • Oral Consumption
  • 100 Pills Per Bottle
  • 200 Milligram Per Pill
  • Packaged in Child Lock Bottle
  • Unflavored Coating

Product Specifications

  • Manufacturer: McKesson
  • Product SKU: 49348070610
  • Active Ingredients: Ibuprofen
  • Application: Pain Relief
  • California Prop 65: No
  • Container Type: Bottle
  • Dosage Form: Tablet
  • Flavor: Unflavored
  • Strength: 200 Milligram Strength
  • Volume: 100 per Bottle
Additional Information

Additional Information

Manufacturer McKesson
Reviews
Community Q&A

Product Questions

No questions yet. Be the first to ask the question!
WARNING: This product may contain chemicals that are known to the State of California to cause cancer, birth defects or other reproductive harm. This product complies with all state and federal safety standards.

Based on your history

Product Reviews

Tell us what you think about this item!

Please, wait...